zbMATH — the first resource for mathematics

No recursively enumerable set is the union of finitely many immune retraceable sets. (English) Zbl 0183.01402
Full Text: DOI
[1] K. I. Appel and T. G. McLaughlin, On properties of regressive sets, Trans. Amer. Math. Soc. 115 (1965), 83 – 93. · Zbl 0192.05202
[2] J. C. E. Dekker and J. Myhill, Retraceable sets, Canad. J. Math. 10 (1958), 357 – 373. · Zbl 0082.01505 · doi:10.4153/CJM-1958-035-x · doi.org
[3] T. G. McLaughlin, Splitting and decomposition by regressive sets. II, Canad. J. Math. 19 (1967), 291 – 311. · Zbl 0221.02025 · doi:10.4153/CJM-1967-021-3 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.